Vol. 7, No. 5, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 7, No. 5, 2014

Infinite cardinalities in the Hausdorff metric geometry

Alexander Zupan

Computing positive semidefinite minimum rank for small graphs

Steven Osborne and Nathan Warnberg

The complement of Fermat curves in the plane

Seth Dutter, Melissa Haire and Ariel Setniker

Quadratic forms representing all primes

Justin DeBenedetto

Counting matrices over a finite field with all eigenvalues in the field

Lisa Kaylor and David Offner

A not-so-simple Lie bracket expansion

Julie Beier and McCabe Olsen

On the omega values of generators of embedding dimension-three numerical monoids generated by an interval

Scott T. Chapman, Walter Puckett and Katy Shour

Matrix coefficients of depth-zero supercuspidal representations of $\mathrm{GL}(2)$

Andrew Knightly and Carl Ragsdale

The sock matching problem

Sarah Gilliand, Charles Johnson, Sam Rush and Deborah Wood

Superlinear convergence via mixed generalized quasilinearization method and generalized monotone method

Vinchencia Anderson, Courtney Bettis, Shala Brown, Jacqkis Davis, Naeem Tull-Walker, Vinodh Chellamuthu and Aghalaya S. Vatsala